Dec 16, 2007
My platelet count is 50. Can a low platelet count, on it's own, cause fatigue? Is this a reason to start HAART?
Response from Dr. Young
Thanks for your post.
A platelet count of 50 is markedly low- though by itself doesn't explain fatigue, if HIV is causing you to have such a low count, it's entirely reasonable that HIV is the cause of fatigue.
As such, if there is no other compelling reason for your lab abnormality and symptoms, starting HIV treatments would be reasonable.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Oral Sex Hooker Does It Mean I Have HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
- How Long Does It Take To Give Someone An Std?
- What Are Vaginal Odor, Dizziness, Headache And Diarrhea Signs Of?
- What Kind Of Sexually Transmitted Infections Does Doxycycline Monohydrate Treat?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.